If you need an accessible version of this item please contact JSTOR User Support

Equality in F21

Jonathan P. Seldin
The Journal of Symbolic Logic
Vol. 38, No. 4 (Dec., 1973), pp. 571-575
DOI: 10.2307/2271982
Stable URL: http://www.jstor.org/stable/2271982
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Equality in F21
Preview not available

Page Thumbnails

  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575